# SDR 96ZZZX5087

- Difficulty date: September 1, 1996
- Submitted: March 26, 2000
- Operation: General aviation
- System (JASC): 3421 · Attitude Gyro and Indicating System
- Part: Gyro
- Part number: KG258
- Condition: Mismodified
- Location: Cockpit Horiz
- Component: King
- Stage of operation: IN
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

GYRO MODIFIED FORM ZERO DEGREES TILT PANEL TO 8 DEGREES TILT PANEL.  TALKED TO KING.  THIS IS NOT AN AUTHORIZED MOD PART NUMBER AND DECAL CHANGED.  INDICATOR OUT OF TOLERANCE.
